Shaun Mulldoon – AstraZeneca 22nd April

Severe Adverse Reaction: 17 days after receiving the Vaccine

In his own words:

Aged only 43 years, Shaun had nearly seven feet of intestines removed after severe blood clots caused by the AstraZeneca Vaccine. He has issued an urgent warning to other vaccine recipients after being told by doctors he had almost died.

“I really wish they had let us know what ‘worst case scenario’ might look like. I had stomach pains and 10 days later they continued for 5 more days. I spoke to my family doctor twice and then 17 days after my vaccine ended up going into emergency surgery to remove over 6 feet of my small intestine. I had a massive blood clot.”

“This is life changing for us I feel like we have a long road ahead of us as far as recovery goes”

Shaun was vaccinated on April 22nd 2021 and suffered symptoms that progressed from nausea to headache, vomiting, and fever.

He reported his symptoms, but was advised to stay home multiple times by doctors. The symptoms progressed to passing and vomiting blood on May 8, and a day later he was in emergency surgery.

“We are not anti-vaxxers – we just want people to take note of the possible adverse symptoms following the vaccine – please take it seriously.”

British Columbia, Canada